brain-icon
Stroke to my Mother
This is regarding my Mother who had stroke past 2 years ago, she is under medications and taking the tablets such as Rozalet, Dical D, maxgalip. Is it necessary to have MRI once in a while to know about the clotting?! And she still faces the difficulty to lift her left hand her fingers are still not working properly, she is under going physiotherapy daily...Will it take time or this would be like the constant one?!
42 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

MRI is not compulsary but finally it will be the decision of the doctor treating your mother as he/she knows the patient practically. Weakness may remain the same as it has been 2 years, but i would advise you to continue physiotherapy .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +158
Consult with a doctor
Online now
Very unlikely to improve after 2 yrs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.